# SDR SWIA200718892

- Difficulty date: November 25, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 13,075 hours, 10,060 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21197688
- Part serial: 33C1640
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3757 - CLIMBING-OUT OF 11,000 FEET, CABIN WOULD NOT PRESSURIZE.  RETURNED TO SLC.  REPLACED CABIN PRESSURE CONTROLLER IAW CRJ 200 MM 21-31-16.
